# SDR AALA20090803SFO01

- Difficulty date: August 2, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N5BW
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 57,379 hours, 19,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 15617
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM ROW 16 THRU 24 ILLUMINATE WITH SWITCH IN OFF POSITION.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS FROM ROWS 16 TO 24.
